# SDR CALA9700026

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1454-1548
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AT RT WING LOWER SKIN FORWARD OF FRONT SPAR LOWER CHORD AND EXTENDING AFT OF FRONT SPAR BETWEEN WS 1454 AND WS 1548.  THE AREA WAS REPAIRED IAW ECRA 5710-01766.
